Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

History of cervical dysplasia. Feeling fatigue, getting numb hands and legs. Any treatment?

User rating for this question
Very Good
Answered by

Spine Surgeon
Practicing since : 2002
Answered : 102 Questions
hi I have history of cervical dysplasia Im 39 years old an recovering drug addict and I have been smoking cigarettes for 20 years. when I am in a sitting position my legs and feet go numb, as well as my hands and forearm. I have electric shocks in hands and feet and extreme fatigue throughout the day. I had a XXXXXXX stroke 3 years ago. Just recently awoke with swelling and bruising and pain in left ankle without physical injury.
Posted Fri, 18 Jan 2013 in General Health
Answered by Dr. Krishna Kumar 2 hours later
Thank you for sharing your problem with me here.

As you have all four limbs getting numb, you might be having either nerve issues or spine issues. As both your hands and legs are affected, we have to exclude any problem in your spine in the neck region.

Therefore, it would be worthwhile to get CT/MRI scan of your cervical spine.

Swelling and bruising without injury calls for few blood tests such as platelet count and renal function tests to rule out any underlying pathology.

So kindly do these tests and revert to me.

Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor